RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 3, Pages 190–206 (Mi aa1389)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Solvability of weighted linear evolution equations with degenerate operator at the derivative

V. E. Fedorov, L. V. Borel'

Chelyabinsk State University, Chelyabinsk, Russia

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:3, 487–497

Bibliographic databases:

Received: 10.01.2014

Citation: V. E. Fedorov, L. V. Borel', “Solvability of weighted linear evolution equations with degenerate operator at the derivative”, Algebra i Analiz, 26:3 (2014), 190–206; St. Petersburg Math. J., 26:3 (2015), 487–497

Citation in format AMSBIB
\Bibitem{FedBor14}
\by V.~E.~Fedorov, L.~V.~Borel'
\paper Solvability of weighted linear evolution equations with degenerate operator at the derivative
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 3
\pages 190--206
\mathnet{http://mi.mathnet.ru/aa1389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3289182}
\elib{http://elibrary.ru/item.asp?id=22834091}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 3
\pages 487--497
\crossref{https://doi.org/10.1090/S1061-0022-2015-01348-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357043800006}


Linking options:
  • http://mi.mathnet.ru/eng/aa1389
  • http://mi.mathnet.ru/eng/aa/v26/i3/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Borel, V. E. Fedorov, “Ob odnoznachnoi razreshimosti sistemy gravitatsionno-giroskopicheskikh voln v priblizhenii Bussineska”, Chelyab. fiz.-matem. zhurn., 1:2 (2016), 16–23  mathnet  elib
    2. Z. Khankishiyev, “On solution of a nonlocal problem with dynamic boundary conditions for a loaded linear parabolic equation by straight-line methods”, Bull. Comput. Appl. Math., 5:1 (2017), 77–98  mathscinet  isi
    3. I. N. Parasidis, E. Providas, “An exact solution method for a class of nonlinear loaded difference equations with multipoint boundary conditions”, J. Differ. Equ. Appl., 24:10 (2018), 1649–1663  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:194
    Full text:29
    References:45
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019